My mother, an 82 year old woman with a long history of osteopeosis and heart disease has been in alot more pain than usual. It is difficult for her to lift,walk or even hold a glass of water. She had been to a doctor to address this latest concern about the increase of her pain and more loss to her mobility. She has been taking a weekly drug called Risedronate(she takes it every sunday morning prior to any other meds and before eating or drinking coffee. She has always followed the instructions when it comes to her meds and last friday she had an appointment with a special pharmacist to go over her medications prior to starting her on a new drug called tramadol hydrochloride to help her with her increasing pain. She was fine until this morning(sunday) she took her risedronate as prescribed and waited the neccessary time needed before taking any thing else, Then, about an hour later she took her first dose of the tramadol hydrochloride and almost instantly became nauseous and started to vomit. Has there been any studies done on this or is it something that is happening because it is a new drug introduced to her body and has not yet adjusted. She needs to have somethung for her horrific pain but the tradeoff seems much too high a price to pay. Any advice from anyone would be greatly appreciated. Thank you in adbvanced!
SJB